Alert archive / New York / Coastal Flood Statements in 2012
Coastal Flood Statement 34, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Dec 21, 2012, 7:48 PM EST for Suffolk County, New York. It took effect at Dec 22, 2012, 4:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2012, 7:48 PM EST (00:48 UTC)
- In effect from
- Dec 22, 2012, 4:00 AM EST
- Expired
- Dec 22, 2012, 8:00 AM EST
- In force
- 4 hr
- Issued by
- NWS New York, NY
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897 WHUS41 KOKX 220048 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 748 PM EST FRI DEC 21 2012 ...MINOR COASTAL FLOODING OF LOW LYING AREAS ALONG THE GREAT SOUTH BAY EARLY SATURDAY MORNING... NYZ080-081-221300- /O.NEW.KOKX.CF.S.0034.121222T0900Z-121222T1300Z/ SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 748 PM EST FRI DEC 21 2012 * LOCATIONS...LOW LYING COASTAL AREAS ALONG THE GREAT SOUTH BAY. * TIDAL DEPARTURES...2 TO 2 1/2 FT ABOVE ASTRONOMICAL TIDES. * TIMING...THE EARLY SATURDAY MORNING HIGH TIDE CYCLE. * IMPACTS...WATER LEVELS WILL BE CLOSE TO THOSE EXPERIENCED WITH THE LATE FRIDAY AFTERNOON HIGH TIDE CYCLE. THIS WILL RESULT IN MINOR FLOODING OF VULNERABLE SHORE ROADS AND ADJACENT PROPERTIES. $$
2 follow-up statements
673 WHUS41 KOKX 220847 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 347 AM EST SAT DEC 22 2012 ...MINOR COASTAL FLOODING OF LOW LYING AREAS ALONG THE GREAT SOUTH BAY EARLY THIS MORNING... NYZ080-081-221300- /O.CON.KOKX.CF.S.0034.121222T0900Z-121222T1300Z/ SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 347 AM EST SAT DEC 22 2012 * LOCATIONS...LOW LYING COASTAL AREAS ALONG THE GREAT SOUTH BAY. * TIDAL DEPARTURES...2 TO 2 1/2 FT ABOVE ASTRONOMICAL TIDES. * TIMING...THE EARLY MORNING HIGH TIDE CYCLE. * IMPACTS...WATER LEVELS WILL BE CLOSE TO THOSE EXPERIENCED WITH THE LATE FRIDAY AFTERNOON HIGH TIDE CYCLE. THIS WILL RESULT IN MINOR FLOODING OF VULNERABLE SHORE ROADS AND ADJACENT PROPERTIES. $$ PW
333 WHUS41 KOKX 221302 CFWOKX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 802 AM EST SAT DEC 22 2012 NYZ080-081-221415- /O.EXP.KOKX.CF.S.0034.000000T0000Z-121222T1300Z/ SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 802 AM EST SAT DEC 22 2012 THE TIME OF HIGH TIDE HAS PAST. THE COASTAL FLOODING THREAT HAS ENDED. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 21, 6:50 PM EST, 58 minutes earlier.
Area forecast discussion, Dec 21, 6:50 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
650 PM EST FRI DEC 21 2012
.SYNOPSIS...
STRONG LOW PRESSURE TO THE NORTH TONIGHT WILL TRACK SLOWLY OFF TO
THE NORTHEAST THE NEXT COUPLE OF DAYS...WEAKENING AND MOVING UP
INTO THE CANADIAN MARITIMES ON SUNDAY. HIGH PRESSURE WILL BUILD
IN SUNDAY NIGHT INTO MONDAY. WEAK LOW PRESSURE WILL PASS TO THE
SOUTH CHRISTMAS EVE INTO CHRISTMAS MORNING. ANOTHER STORM WILL
APPROACH FROM THE SOUTH WEDNESDAY INTO THURSDAY...THEN SLOWLY PULL
AWAY ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A STRONG UPPER LOW WILL LIFT SLOWLY TO THE NE THE NEXT COUPLE OF
DAYS IN TANDEM WITH ITS SURFACE LOW. DEEP CYCLONIC FLOW AND
ONGOING COLD ADVECTION WILL KEEP SKIES MOSTLY CLOUDY TONIGHT.
A STRONG SHORT WAVE PIVOTING TO THE SOUTH OF THE LOW TONIGHT WILL
MOVE ACROSS THE AREA AROUND MIDNIGHT WITH A CHANCE OF SNOW SHOWERS
AND/OR FLURRIES. THE BEST CHANCE WILL BE TO THE NORTH AND WEST OF
NYC. THERE IS ALSO THE POSSIBILITY THAT THE BOUNDARY LAYER NEAR
THE COAST WILL BE TOO WARM...WITH SOME OF THE PCPN MIXING WITH
RAIN.
A STRONG PRESSURE GRADIENT TO THE SOUTH OF THE LOW WILL ALLOW FOR
A GUSTY WEST FLOW TO CONTINUE...WITH GUSTS UP TO 30 MPH AT THE
COAST AND 20 MPH INLAND.
THE CLOUD COVER AND GUSTY WINDS WILL KEEP OVERNIGHT LOWS A FEW
DEGREES ABOVE NORMAL...WITH MOST LOCATIONS IN THE UPPER 20S TO
LOWER 30S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
MOSTLY CLOUDY CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY SAT WITH
A DEEP CYCLONIC FLOW CONTINUING AS THE UPPER LOW TRACKS NE ACROSS
NORTHERN NEW ENGLAND. THERE MAY BE A FEW FLURRIES OR SNOW
SHOWERS...PRIMARILY IN THE MORNING AND TO THE NORTH AND WEST OF NYC.
A STRONG W/NW FLOW WILL PREVAIL ON THE BACKSIDE OF THE DEPARTING
LOW ON SAT WITH GUSTS UP TO 45 MPH IN THE AFT. WINDS RIGHT NOW ARE
JUST SHY OF WIND ADVISORY CRITERIA. THERE IS THE POSSIBILITY THAT
AFTER A LOOK AT THE 00Z GUIDANCE THAT AN ADVISORY MAY STILL BE
PUT UP.
HEIGHTS BUILD ALOFT SAT NIGHT INTO SUN WITH SURFACE HIGH PRESSURE
NOSING IN FROM THE TN AND OH VALLEYS. THIS WILL ALLOW FOR
CLEARING SKIES AND GRADUALLY DIMINISHING WINDS.
HIGHS SAT AND SUN WILL BE NEAR NORMAL...AROUND 40...WITH LOWS
ALSO NEAR NORMAL...IN THE MID TO UPPER 20S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ZONAL FLOW DEVELOPS DURING THE DAY SUNDAY AND CONTINUES THROUGH
MONDAY WITH DRY WEATHER EXPECTED. UPPER JET STREAK PASSING ACROSS
NEW ENGLAND AND AN ACCOMPANYING MID LEVEL SHORTWAVE EMBEDDED IN THE
ZONAL FLOW COULD RESULT IN A PERIOD OF MID LEVEL CLOUDINESS ON
SUNDAY.
GFS/ECMWF AGREE ON A NEGATIVELY TILTED UPPER TROUGH MOVING THROUGH
MON NIGHT...THAT SHOULD BRING A PERIOD OF LIGHT SNOW MON NIGHT INTO
EARLY CHRISTMAS MORNING. AMTS COULD BE ADVY-WORTHY ESPECIALLY
NORTH/WEST OF NYC. NYC METRO AND LONG ISLAND COULD SEE A RAIN/SNOW
MIX LATE IN THE EVENT WHICH COULD KEEP AMTS DOWN THERE.
BRIEF QUIET PD SHOULD RETURN FOR LATER CHRISTMAS DAY INTO WED BEFORE
THE NEXT LOW PRESSURE SYSTEM IMPACTS THE REGION. STARTING TO SEE
BETTER MEDIUM RANGE MODEL AGREEMENT IN THE HANDLING OF THIS
SYSTEM...AND SIDED WITH A 12Z ECMWF/06Z GFS BLEND...WITH THE 12Z GFS
ENSEMBLE MEAN IN REASONABLE AGREEMENT. INITIAL LOW PRESSURE SHOULD
LIFT NE FROM THE CENTRAL GULF COAST INTO THE TN VALLEY...WHILE A
SECONDARY LOW FORMS ALONG THE SE COASTAL PLAIN AND LIFTS NE TOWARD
THE AREA WHILE INTENSIFYING. PRECIP SHOULD ARRIVE LATE TUE NIGHT OR
WED MORNING...AND CONTINUE THROUGH WED-WED NIGHT INTO THU.
P-TYPE SHOULD BE COMPLICATED AND DEPENDENT ON LOW TRACK AND
INTENSITY...AS WELL AS THE STRENGTH OF HIGH PRESSURE OVER NEW
ENGLAND AND SUBSEQUENT COLD AIR DAMMING OVER THE INTERIOR. BASED ON
A PARTIAL THICKNESS BLEND OF THE ABOVE MODELS AND FCST SURFACE
TEMPS...ATTM IT APPEARS A GOOD PORTION OF THE LOWER HUDSON VALLEY
AND THE NORTHERNMOST TIER OF INTERIOR SOUTHERN CT SHOULD SEE NEARLY
ALL SNOW...NYC METRO AND LONG ISLAND SHOULD SEE ALL RAIN AFTER AN
INITIAL PERIOD OF SNOW...AND THE INTERVENING AREAS NORTH/WEST OF NYC
EASTWARD TO COASTAL CT COULD SEE SNOW CHANGING TO A WINTRY MIX.
E-NE WINDS SHOULD ALSO BECOME BRISK WED INTO THU AS THE INTENSIFYING
LOW APPROACHES.
PRECIP WILL SLOWLY WIND DOWN ON THU AS THE LOW GRADUALLY PULLS AWAY.
WINDS BACKING TO THE N ON THE BACK SIDE OF THE LOW COULD PULL ENOUGH
COLDER AIR DOWN TO CHANGE STEADY PRECIP BACK TO SNOW BEFORE ENDING.
A BRISK N FLOW LIKELY TO CONTINUE THU NIGHT FRI...AND ENOUGH
MOISTURE ASSOCIATED THE LOW COULD STILL BE CLOSE ENOUGH FOR
ISOLD-SCT SNOW SHOWERS DURING THIS TIME.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
DEEP LOW PRESSURE OVER NEW ENGLAND WILL MOVE SLOWLY NORTHWARD INTO
SOUTHERN CANADA THROUGH SATURDAY. VFR CONDITIONS WILL PREVAIL
THROUGH THE PERIOD WITH CEILINGS AROUND 3 KFT IN A FEW LOCATION
THROUGH 03Z. PERIODS OF SNOW SHOWERS WILL BE POSSIBLE AT KSWF WITH
BRIEFLY REDUCED CEILINGS AND VISIBILITIES.
A STRONG AND GUSTY WESTERLY FLOW WILL CONTINUE THROUGH THE OVERNIGHT
WITH WITH HIGHEST WINDS AT THE NYC METRO TERMINALS. WITH DAYLIGHT
WINDS AND GUSTS WILL INCREASE AND BEGIN TO VEER TO WEST
NORTHWEST...AROUND 300 TRUE...GUSTS AS HIGH AS 40 KT WILL BE LIKELY
WITH A FEW HIGHER GUSTS POSSIBLE...ESPECIALLY AT THE NYC METRO
TERMINALS. WINDS BEGIN TO DIMINISH TOWARD THE END OF THE FORECAST
PERIOD. MODERATE TO HIGH CONFIDENCE IN THE WIND FORECAST.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
.OUTLOOK FOR 00Z SUNDAY THROUGH WEDNESDAY...
.SAT NIGHT...VFR. STRONG WNW WINDS 15-20 G25 WINDS AND GUSTS
DIMINISHING.
.SUN...VFR. BRISK WNW FLOW 15-20G25-30KT.
.MON...VFR. CIGS BKN040-050 AND ISOLD RAIN/SNOW
SHOWERS. ANY SNOW SHOWERS WILL BE NORTH OF THE CITY IN THE AFT.
BRISK SW-W FLOW 15-25G25-30 KT.
MON NIGHT-WED...SUB-VFR POSSIBLE IN PCPN.
&&
.MARINE...
GALE FORCE WINDS ON THE OCEAN WATERS AND STRONG SCA CONDITIONS ON
LI SOUND/BAYS/HARBOR FOR THE NEXT 24 TO 36 HOURS AS A STRONG LOW
TO THE NORTH OF THE WATERS TRACKS SLOWLY NE INTO THE CANADIAN
MARITIMES THROUGH SUN.
AFTER OCEAN SEAS SETTLE DOWN SUNDAY EVENING...EXPECT QUIET CONDS
THEREAFTER INTO TUE NIGHT. WINDS AND SEAS WILL START TO INCREASE ON
WED AHEAD OF AN APPROACHING COASTAL STORM...AND EASTERLY GALES ARE
POSSIBLE LATE WED NIGHT INTO THU...ESPECIALLY ON THE OCEAN AND THE
EASTERN SOUND/BAYS.
&&
.HYDROLOGY...
A RIVER FLOOD WARNING FOR THE RAMAPO RIVER AT MAHWAH REMAINS IN
EFFECT WITH A FORECAST CREST OF 8.5 FT LATER TONIGHT. THE RIVER
IS FORECAST TO DROP BELOW FLOOD STAGE BY SAT AFT.
POTENTIAL FOR A QUARTER INCH OR LESS FOR CHRISTMAS EVE...AND UP TO
AN INCH FOR THE STORM SYSTEM WED INTO THU.
&&
.TIDES/COASTAL FLOODING...
RESIDUAL WATER IN THE BACK BAYS ACROSS LONG ISLAND MAY BE ENOUGH
TO PRODUCE TOTAL WATER LEVELS APPROACHING MINOR COASTAL FLOOD
BENCHMARKS AT THE TIME OF HIGH TIDE THIS AFTERNOON. THE BEST
CHANCE FOR THIS TO OCCUR LOOKS TO BE ACROSS SW SUFFOLK...IN
PARTICULAR AT LINDENHURST.
AN APPROACHING COASTAL STORM WED-THU OF NEXT WEEK WILL BE ARRIVING
DURING A PERIOD OF SPRING TIDES ASSOCIATED WITH THE NEW MOON OF NEXT
THU. WHILE IT IS TOO EARLY TO OFFER DETAILS...ATTM IT APPEARS AT
LEAST MINOR COASTAL FLOODING WILL BE POSSIBLE WITH HIGH TIDE
CYCLES...POSSIBLY AS EARLY AS WED...AND MORE LIKELY WED NIGHT
INTO THU.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ330-335-338-
340-345.
GALE WARNING UNTIL 6 AM EST SUNDAY FOR ANZ350-353-355.
&&
SYNOPSIS...GOODMAN/DW
NEAR TERM...DW
SHORT TERM...DW
LONG TERM...GOODMAN
AVIATION...MET
MARINE...GOODMAN/DW
HYDROLOGY...GOODMAN/DW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 21, 4:30 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 430 PM EST FRI DEC 21 2012 ANZ330-335-338-340-345-CTZ005>012-NJZ002-004-006-103>108-NYZ067>075- 078>081-176>179-222130- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 430 PM EST FRI DEC 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ350-353-355-222130- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 430 PM EST FRI DEC 21 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Dec 21, 5:14 PM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
514 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM NON-TSTM WND DMG BROOKLYN 40.65N 73.95W
12/21/2012 KINGS NY EMERGENCY MNGR
SCAFFOLDING DOWN AT BAY PARKWAY AND 72ND STREET IN
BROOKYLN NY.
0430 AM NON-TSTM WND DMG BROOKLYN 40.65N 73.95W
12/21/2012 KINGS NY EMERGENCY MNGR
SCAFFOLD COLLAPSE AT 47TH AND 8TH AVE
0627 AM FLOOD KEARNY 40.75N 74.12W
12/21/2012 HUDSON NJ EMERGENCY MNGR
TIDAL FLOODING CLOSING RT 7
0730 AM NON-TSTM WND GST NORTH ARLINGTON 40.79N 74.13W
12/21/2012 M60 MPH BERGEN NJ EMERGENCY MNGR
OEM SPOTTER
0740 AM NON-TSTM WND GST ISLIP AIRPORT 40.80N 73.10W
12/21/2012 M55 MPH SUFFOLK NY ASOS
0740 AM NON-TSTM WND GST HARRISON 40.74N 74.15W
12/21/2012 M60 MPH HUDSON NJ CO-OP OBSERVER
COOP OBSERVER
0745 AM NON-TSTM WND DMG LIVINGSTON 40.79N 74.33W
12/21/2012 ESSEX NJ BROADCAST MEDIA
TREE DOWN ON LAUREL AVE. RAMP OFF 280 EAST.
0752 AM FLOOD LYNDHURST 40.80N 74.11W
12/21/2012 BERGEN NJ EMERGENCY MNGR
TIDAL FLOODING AT INTERSECTION OF RUTHERFORD AND POLITO
CLOSING ROADS
0759 AM NON-TSTM WND GST NYC/LA GUARDIA 40.78N 73.88W
12/21/2012 M61 MPH QUEENS NY ASOS
0800 AM NON-TSTM WND DMG NEW WINDSOR 41.47N 74.03W
12/21/2012 ORANGE NY PUBLIC
TREE DOWN ON RILEY ROAD.
0816 AM NON-TSTM WND GST TETERBORO 40.85N 74.06W
12/21/2012 M59 MPH BERGEN NJ ASOS
0955 AM NON-TSTM WND GST EAST HAMPTON 40.95N 72.20W
12/21/2012 M56 MPH SUFFOLK NY MESONET
EAST HAMPTON AIRPORT
&&
JPThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:40 PM EST | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 20 hr |
Nearby
Coastal Flood Statements in New York, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.